me much. But when I went down to 6mls I started having heart palpatations, messed up sleep , hot flashes w/ heavy sweating. Thanks to a very smart person on here, I realized I was going down too much at one time. I have 2 months at 6mls and will then go down to 5ml daily. Instead of just taking 2mls 3 times a day ( i was used to 4 times daily on higher doses) which put me in the above situation, I just divided the 6 by 4 and got 1 1/2 4 times daily. This has helped a lot. I will do that for a while then go down to 1/ 1/4 daily.It hopefully wont be too bad doing it this way. My biggest problem is this facial hot flashes with heavy sweating. It is really bad. My face is so red I look I am sunburned bad. I am less anxious but still have the palpatations , not bad, but enough to make me be concerned since I take a beta blocker for this separate problem. Any help on facial hot flashes related to reducing pain meds? I am miserable, sweaty and so very fatigued. I also deal with on going medical problems so this is all on top of all of that. Its hard to be productive, spend most of my time in bed as moving around just makes me hotter. Have to admit I spent time in bed b4 reducing , due to pain and chronic fatigue. Suggestions, please???
Hi Michelle. Sorry we have not talked, but I have been trying to look for a new place or new city to move to. Can you give me your email address and we can talk a little more open about things. I am sorry you are not doing good, but the withdrawals will go away and it might be best in the long run to be on a lower dose. If it does not, then talk to your Dr. again and go back up. Look me up on Facebook! Sorry no photo yet. Take care and be safe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2010 • 3 answers
Hot Flashes - have been having night and some day flashes for years nites being from 15 min -15 mins
Posted 8 Apr 2011 • 1 answer
Posted 1 Nov 2011 • 6 answers
Posted 16 Apr 2012 • 7 answers
Posted 12 Jan 2016 • 3 answers